I agree with your colleagues' comments here
vomiting after laparoscopic surgery can be very common.
anesthesia, postop pain medication, and the carbon dioxide gas that is used to distend the abdomen can cause vomiting.
However, rarely, there can be a twist in the intestines or a bowel injury.
I hope everything has settled down now
I am not a Doctor but in my opinion you should call one asap. A n infection could be responsible and it needs to be accessed sooner rather than later. I hope it gets sorted out quickly.
Please call the doctor immediately. She is at risk for infection, dehydration and other concerning complications such as possible bowel obstruction. I don't mean to be an alarmist, but want to motivate a call to the doctor. Please don't wait for a response from this forum's doctor as it may be a few days before Dr. Goodman answers as she is a busy practicing physician. Please let us know what happens.